MathSciNet Relay Station
MathSciNet bibliographic data
MR2339181 Expansion
Bull, Shelley B.; Lewinger, Juan Pablo; Lee, Sophia S. F. Confidence intervals for multinomial logistic regression in sparse data. Stat. Med. 26 (2007), no. 4, 903–918.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement